On the distribution of a max-stable process conditional on max-linear functionals
Marco Oesting
Statistics & Probability Letters, 2015, vol. 100, issue C, 158-163
Abstract:
Recently, Dombry and Éyi-Minko (2013) provided formulae for the distribution of a max-stable process conditional on its values at given sites and proposed a methodology for sampling from this distribution. We generalize their results by allowing for conditions stemming from max-linear functionals of the process. Furthermore, we show that the conditional distribution of the extremal functions, i.e. the spectral functions attaining the imposed conditions, is closely related to the normalized spectral representation. The results are illustrated in several examples.
Keywords: Conditional simulation; Normalized representation; Spatial extremes (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715215000528
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:100:y:2015:i:c:p:158-163
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spl.2015.02.002
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().